Gradient estimates of parabolic Cauchy–Dirichlet problems on Morrey–Banach spaces

Research output: Contribution to journalArticlespeer-review

1 Citation (Scopus)

Abstract

This paper gives the gradient estimates for the solutions of the Cauchy–Dirichlet problem on Morrey–Banach spaces. In particular, we have the estimates on the Lorentz–Morrey spaces, the Orlicz–Morrey spaces and the Morrey spaces with variable exponents. Copyright © 2022 Orthogonal Publisher and Springer Nature Switzerland AG.
Original languageEnglish
Pages (from-to)743–766
JournalJournal of Elliptic and Parabolic Equations
Volume8
Issue number2
Early online date09 Jul 2022
DOIs
Publication statusPublished - Dec 2022

Citation

Ho, K.‑P. (2022). Gradient estimates of parabolic Cauchy–Dirichlet problems on Morrey–Banach spaces. Journal of Elliptic and Parabolic Equations, 8(2), 743–766. doi: 10.1007/s41808-022-00174-9

Keywords

  • Parabolic differential equations
  • Cauchy–Dirichlet problem
  • Morrey spaces
  • Lorentz spaces
  • Orlicz spaces
  • Variable Lebesgue spaces
  • Extrapolation theory

Fingerprint

Dive into the research topics of 'Gradient estimates of parabolic Cauchy–Dirichlet problems on Morrey–Banach spaces'. Together they form a unique fingerprint.